# SDR NSVA2011145

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 7,055 hours, 6,818 cycles
- System (JASC): 5200 · Doors
- Part: Seal
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT APPROX 10,000 FT, CREW RECEIVED CABIN PRESSURE WARNING LIGHT.  FLIGHT CREW DESCENDED TO 8000 FT AND RAN QRH, THEN ELECTED TO RETURN TO FEILD IN IAD WITHOUT FURTHER INCIDENT.  REPAIRED DOOR SEAL, PRESSURIZED A/C, NO LEAKS.
